Volume 13, Issue 3 (Journal of Control, V.13, N.3 Fall 2019)                   JoC 2019, 13(3): 41-50 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naseh D, Pariz N, Vahidian Kamyad A. Stability analysis of nonlinear hybrid delayed systems described by impulsive fuzzy differential equations. JoC. 2019; 13 (3) :41-50
URL: http://joc.kntu.ac.ir/article-1-517-en.html
1- Ferdowsi University of Mashhad
Abstract:   (996 Views)
In this paper we introduce some stability criteria of nonlinear hybrid systems with time delay described by impulsive hybrid fuzzy system of differential equations. Firstly, a comparison principle for fuzzy differential system based on a notion of upper quasi-monotone nondecreasing is presented. Here, for stability analysis of fuzzy dynamical systems, vector Lyapunov-like functions are defined. Then, by using these functions together with the new comparison theorem, we will get results for some concepts of stability (eventual stability, asymptotic stability, strong stability and uniform stability) for impulsive hybrid fuzzy delay differential systems. Furthermore, theorems for practical stability in terms of two measures are introduced and are proved. Finally, an illustrating example for stability checking of a differential system with fuzziness and time delay is given. Then, by introducing an applied example in Pharmacokinetics, we bridge theoretical concepts to the application of research in real world.
Full-Text [PDF 527 kb]   (149 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2017/08/22 | Accepted: 2018/05/30

References
1. J.P. Lasalle, S.Lefschetz: Stability by Lyapunov's Direct Method with Applications, Academic Press, New York, NY, USA, 1961.
2. [2] N. Rouche, P. Habets, M. Laloy: Stability Theory by Lyapunov's Direct Method, Springer, New York, NY, USA, 1997.
3. [3] V. Lakshmikantham, X.Z. Liu: Stability Analysis in Terms of Two Measures, World Scientific, Singapore, 1993. [DOI:10.1142/2018]
4. [4] S.M.S. de Godoy, M.A. Bena: Stability criteria in terms of two measures for functional differential equations, Applied Mathematics Letters 18 (6) (2005) 701-706. [DOI:10.1016/j.aml.2004.05.011]
5. [5] P. Wang, H. Lian: On the stability in terms of two measures for perturbed impulsive integro-differential equations, Journal of Mathematical Analysis and Applications 313 (2) (2006) 642-653. [DOI:10.1016/j.jmaa.2005.06.027]
6. [6] P. Wang, Z. Zhan: Stability in terms of two measures of dynamic system on time scales, Computers and Mathematics with Applications 62 (12) (2011) 4717-4725. [DOI:10.1016/j.camwa.2011.10.062]
7. [7] C.H. Kou, S.N. Zhang: Practical stability for finite delay differential systems in terms of two measures, Acta Math. Appl. Sinica 25 (3) (2002) 476-483.
8. [8] V. Lakshmikantham, V.M. Matrosov, S. Sivasundaram: Vector Lyapunov Functions and Stability Analysis of Nonlinear Systems, Kluwer Academic, Dordrecht, 1991. [DOI:10.1007/978-94-015-7939-1]
9. [9] P. Wang, W. Sun: Practical stability in terms of two measures for set differential equations on time scales, The Scientific World Journal (2014), Article ID 241034, 7 pages. [DOI:10.1155/2014/241034]
10. [10] D.D. Bainov, I.M. Stamova: On the practical stability of the solutions of impulsive systems of differential-difference equations with variable impulsive perturbations, J. Math. Anal. Appl. 200 (1996) 272-288. [DOI:10.1006/jmaa.1996.0204]
11. [11] Z.G. Luo, J.H. Shen: New Razumikhin type theorems for impulsive functional differential equations, Appl. Math. Comput. 125 (2002) 375-386. [DOI:10.1016/S0096-3003(00)00139-9]
12. [12] A.A. Soliman: Stability criteria of impulsive differential systems, Appl. Math. Comput. 134 (2003) 445-457. [DOI:10.1016/S0096-3003(01)00293-4]
13. [13] J.T. Sun: Stability criteria of impulsive differential system, Appl. Math. Comput. 156 (2004) 85-91. [DOI:10.1016/j.amc.2003.07.034]
14. [14] J.T. Sun,Y.P. Zhang: Impulsive control of a nuclear spin generator, J. Comput. Appl. Math. 157 (1) (2003) 235-242. [DOI:10.1016/S0377-0427(03)00454-0]
15. [15] J.T. Sun, Y.P. Zhang: Stability analysis of impulsive control systems, IEE Proc. Control Theory Appl. 150 (4) (2003) 331-334. [DOI:10.1049/ip-cta:20030599]
16. [16] J.T. Sun, Y.P. Zhang, Q.D. Wu: Less conservative conditions for asymptotic stability of impulsive control systems, IEEE Trans. Automat. Control 48 (5) (2003) 829-831. [DOI:10.1109/TAC.2003.811262]
17. [17] T. Yang: Impulsive Systems and Control: Theory and Applications, Nova Science Publishers, Huntington NY, 2001.
18. [18] S.G. Hristova, A. Georgieva: Practical stability in terms of two measures for impulsive differential equations with supremum, Int. J. Diff. Eq. 2011 (2011) Article ID 703189, 13 pages. [DOI:10.1155/2011/703189]
19. [19] S. Dilbaj, Srivastava S.K.: Strict stability criteria for impulsive differential systems, Advance in Differential equation and Control Processes 10 (2012) 171-182.
20. [20] S. Dilbaj, Srivastava S.K.: Strict stability criteria for impulsive functional differential equations, Lecture Notes in Engineering and Computer Science 2197 (2012) 169-171.
21. [21] J.S. Yu: Stability for nonlinear delay differential equations of unstable type under impulsive perturbations, Applied Mathematics Letters 14 (2001) 849-857. [DOI:10.1016/S0893-9659(01)00055-6]
22. [22] Y. Zhang, J.T. Sun: Boundedness of the solutions of impulsive differential systems with time-varying delay, Appl. Math. Comput. 154 (1) (2004) 279-288. [DOI:10.1016/S0096-3003(03)00712-4]
23. [23] Y. Zhang, J. Sun: Eventual practical stability of impulsive differential equations with time delay in terms of two measurements, J. Comput. and Appl. Math. 176 (2005) 223-229. [DOI:10.1016/j.cam.2004.07.014]
24. [24] V. Lakshmikantham, S. Leela: Stability theory of fuzzy differential equations via differential inequalities, Mathematical Inequalities and Applications 2 (1999) 551-559. [DOI:10.7153/mia-02-46]
25. [25] V. Lakshmikantham, S. Leela: Fuzzy differential systems and the new concept of stability, Nonlinear Dynamics and Systems Theory 1 (2) (2001) 111-119.
26. [26] V. Lakshmikantham, R. Mohapatra: Basic properties of solutions of fuzzy differential equations, Nonlinear Studied 8 (2001) 113-124.
27. [27] C. Yakar, M. Cicek, M.B. Gucen: Practical stability, boundedness criteria and Lagrange stability of fuzzy differential systems, J. Computers and Mathematics with Applications 64 (2012) 2118-2127. [DOI:10.1016/j.camwa.2012.04.008]
28. [28] S. Zhang, J. Sun: Stability of fuzzy differential equations with the second type of Hukuhara derivative, IEEE Transaction on Fuzzy Systems (2014). [DOI:10.1109/TFUZZ.2014.2353134]
29. [29] B. Bede, S. G. Gal: Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations, Fuzzy Sets Sys. 151 (3) (2005) 581-599. [DOI:10.1016/j.fss.2004.08.001]
30. [30] S. Sun, Z. Han, E. Akin-Bohner, P Zhao, Practical stability in terms of two measures for hybrid dynamic systems, Bulletin of the Polish academy of sciences, Mathematics (210) (2010). [DOI:10.4064/ba58-3-5]
31. [31] P. Wang, X. Liu, Practical stability of impulsive hybrid differential systems in terms of two measures on time scales, Nonlinear Analysis 65 (2006) 2035-2042. [DOI:10.1016/j.na.2005.08.034]
32. [32] Yu Zhang, Exponential stability of impulsive discrete systems with time delays, Applied Mathematics Letters 25 (2012) 2290-2297. [DOI:10.1016/j.aml.2012.06.019]
33. [33] P. Wang, M. Wu, Y. Wu, Practical stability in terms of two measures for discrete hybrid systems, Nonlinear Analysis: Hybrid systems 2 (2008) 58-64. [DOI:10.1016/j.nahs.2007.01.005]
34. [34] A. Routes, "Drug absorption, distribution and elimination. Pharmacokinetics", 2015. [Online]. Available: http://www.columbia.edu/itc/gsas/g9600/2004/GrazianoReadings/Drugabs. [Accessed: 10- Oct- 2017].
35. [35] Phrmacokinetics, [Online]. Available:http://coewww.rutgers.edu/classes/bme/bme305/BookChapters/Chap702Sep03.[Accessed: 10- Oct- 2017].
36. [36] H. Zarei, A. Kamyad and A. Heydari, "Fuzzy Modeling and Control of HIV Infection", Computational and Mathematical Methods in Medicine, vol. 2012, pp. 1-17, 2012. [DOI:10.1155/2012/893474]
37. [37] M. Mazandarani, N. Pariz and A. Vahidian Kamyad, "Granular Differentiability of Fuzzy-Number-Valued Functions", IEEE Transactions on Fuzzy Systems, pp. 1-1, 2017. [DOI:10.1109/TFUZZ.2017.2659731]
38. [38] L. Hu, X. Mao and Y. Shen, "Stability and boundedness of nonlinear hybrid stochastic differential delay equations", Systems & Control Letters, vol. 62, no. 2, pp. 178-187, 2013. [DOI:10.1016/j.sysconle.2012.11.009]
39. [39] C. Yakar, M. Çi̇çek and M. Gücen, "Practical stability, boundedness criteria and Lagrange stability of fuzzy differential systems", Computers & Mathematics with Applications, vol. 64, no. 6, pp. 2118-2127, 2012. [DOI:10.1016/j.camwa.2012.04.008]
40. [40] S. Zhang and J. Sun, "Stability of Fuzzy Differential Equations With the Second Type of Hukuhara Derivative", IEEE Transactions on Fuzzy Systems, vol. 23, no. 4, pp. 1323-1328, 2015. [DOI:10.1109/TFUZZ.2014.2353134]

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb